[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: ace inhibitors

This makes me mad.  I have been on captopril (ace inhibitor) for a year.  
None of my drs. ever told me that this could cause dehydration problems.  I 
read the insert from the pharmacy and there is nothing about dehydration on 
the sheet.  Does this occur with any ace inhibitor or just certain ones?  I 
have had a real problem with what I thought was dehydration the past 6 
months.  I was running 20 miles/week and I began to feel like my legs were 
about to cramp.  I increased my water intake alot because of this and it did 
seem to help.  I have cut back on running, but still have this problem.  I 
never knew it could be connected to the captopril.  My dr. increased my dose 
just 6 months ago too.  I am definitely going to express my displeasure about 
this at our next visit.  Now, I am going to call the pharmacist to confirm 
this effect.  ellen  
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org